# SDR 2A6R2025021272501

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 8,179 hours, 24,994 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1014106
- Condition: Corroded
- Location: Zone 200
- Part time: 8,179 hours, 24,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FOUND MULTIPLE DAMAGES TO THE COCKPIT FLOOR IN THE FORM OF DENTS, DELAMINATION AND CORROSION TO THE UPPER SKIN PANEL AS WELL AS THE LH & RH FWD GROUNDING SHEETS.  THE FLOOR WILL BE REPAIRED IN ACCORDANCE WITH AIRBUS HELICOPTERS RDAS-EC135-53-2025-0340A
